DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/215

Title: On fuzzy weakly semi-continuous functions
Authors: Dang, S
Behera, A
Nanda, S
Keywords: Fuzzy weakly semi-continuous function
Quasi coincidence
Quasi-neighborhood
π-neighborhood
Semi-open set
Semi-closed set
Regular open set
Issue Date: 1994
Publisher: Elsevier
Citation: Fuzzy Sets and Systems, Vol 67, Iss 2, P 239-245
Abstract: This paper is devoted to the introduction and study of fuzzy weakly semi-continuous functions between fuzzy topological spaces. Some properties of these functions are characterized in terms of quasi coincidence, quasi neighborhoods, π-neighborhoods etc. Furthermore, some relations connecting fuzzy weakly semi-continuous functions and fuzzy retractions have been established.
Description: Copyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/0165-0114(94)90091-4
URI: http://hdl.handle.net/2080/215
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab5.pdf827KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback